# SDR UHLA2012032600111

- Difficulty date: March 26, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 7,341 hours, 5,820 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Damaged
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD SERVICE R1 DOOR,  MFD INDICATION SHOWS OPEN AT ALL TIMES.  REMOVED AND REPLACED R1 DOOR SHAFT ROLLER.
